I saw the opthamologist. He said honestly, he's never had anyone come in with the same issue, if it were a side effect of the medication he would think it would affect both eyes, not just one but I guess anything can happen. He wants to see me again toward the end of the isotretinoin regimen. But he gave me the ok, all the tests they did showed normal. So I filled my prescription. Due to an impending beach vacation, I went and got a spray tan to avoid being freakishly white in a bikini, since I cannot handle UV exposure due to Amnesteem. It turned out decently, not orange or anything, but the weird excema stuff on my hands and arms made it stick weird on those spots. So now I just look like I have a lot of freckles lol. But I guess I'm going to have to load up on the SPF down there. I walked outside for like 15 minutes and got slightly burnt.
Since I have experienced occasional night blindness in one eye, my dermatologist told me I should stop taking isotretinoin until I see an opthamologist. I'm a tad disappointed, especially since my face is the clearest it's probably ever been but I'm still getting some breakouts. But if I can get an appointment soon and hopefully get ok'ed to continue taking it by the opthamologist I can continue on...if I can't get an appointment soon and get an ok in a few weeks I'll have to start the entire stupid process all over again. And if I don't ever get ok'ed, well then I guess that's that.
So my doctor's appointment is tomorrow and I totally forgot to go get my labwork done (damn work) so I'm freaking out because I just took my last pill. So I'm going to have to wait 3-4 days for my new prescription. Wtf. I'm hoping they'll be able to do a pregnancy test in the office and let me take the quiz then so I can fill it. Arg. I had a new breakout last week, two huge ones on my chin and forehead and I'm just curious about how they said I shouldn't have any more breakouts...when do they stop? I guess I can't complain too much, it is a lot better than it was before. And the humidifier is helping IMMENSELY. Seriously. Dry skin is 10 times better and much fewer nosebleeds as well.
My face looks much better. I have no new breakouts on it at all. I still have quite a few scars/red marks though. I'm gonna do some research to try and figure out what I can do to get rid of them. My neck is breaking out now, and a little bit on my back, too.
I had an appointment today. I forgot to get my labs done so I have to do that tomorrow. And after tonight, I'll have 3 days of pills left so they better come back quick. I forgot to ask her if it's ok to drink while taking this. Because I have been. I showed her the crazy a** rash on my hands, expecting her to offer me something to get rid of it, but no. All she said was, "Oh, I had the same thing." Because she apparently took accutane, too. Her skin is completely clear, so that's promising. She saw how ridiculously dry my skin is and she actually offered to lower my dose. But I told her no thanks, I'll suck it up to not prolong my treatment. She said it should get better after winter passes, which I can assume I suppose. She also asked which name brand I was taking, and when I told her Amnesteem, she said that explains why, because it's the strongest. I had some huge pimples break out during what I assume was the IB that are for the most part, dried or drying up. Now I currently have some deep-under-the-skin ones surfacing. And she said the Amnesteem is pulling them out and after those go away, I shouldn't have any more breakouts. When I told her my back is at least 80% better than what it was before, she seemed really surprised. At the moment I'm cautiously hopeful. Depending on how it's all going near May, I may ask her for a lower dose that month for when the boyfriend comes home, so he doesn't cringe and run away at the sight of me.
I passed out early the night before last and forgot to take my pill. And actually my side effects really didn't go away, still woke up the next morning with really dry skin and dry lips, I did get a couple new spots on my back though. I think the IB is slowly starting to wind down a bit but I suppose I shouldn't count my chickens before they hatch.
Be careful what you wish for. The skin on my hands, face and lips are so dry, I am in at least a considerable amount of pain here. The rash on my hands is getting pretty intense. Besides being hideous, it's quite painful. My lips are still bearable at the moment, though I have to apply chapstick every 5 minutes to stay comfortable, at least they don't hurt and aren't cracked. The skin on my face is IMPOSSIBLE. I could apply an entire jar of lotion and the dry skin will not go away. I don't know what to do anymore. I'm going through the breakout phase I suppose since my face looks terrible, and it looks even worse with as dry as my skin is. Because the makeup looks like crap. I feel like I need to exfoliate the dead skin off my face but I'm afraid to irritate it even more because it already hurts. So, if I could just crawl under a rock until this whole thing is over with, that would be great. Night y'all.
Interesting new discovery... my back is almost completely clear, and trust me, friends, that is a big deal. I still have the tiny little bumps on it and red marks here and there, but no actives at all. It's a friggin' miracle. Now, will it stay this way, we'll have to just wait and see, won't we. However, I'm not happy with my face right now. At all. A couple of the cysts I had pretty much disappeared overnight and dried up, and a few others on my cheeks got worse. A lot worse. Huge and painful...the worst kind. I almost didn't want to put lotion on my face tonight fearing it would prevent them from drying up but I did anyway...if it's still really bad tomorrow, I'll try to go the night without lotion on and see what happens. I don't know why I'm still awake when I have to be up in 6 hours.
Two weeks down! Definitely breaking out today. Pretty bad. Pretty embarassing. This can pass anytime now. My lips and skin are moderately dry, but I use Blistex complete moisture, and the lips are fine, I lather Olay Complete on my face at night before I go to bed and when I wake up it's not that bad, I just wash my face and add a little more. I have this excema looking rash on the backs of my hands which is ugly and annoying, and occasional mild nosebleed but that's really the worse of the symptoms so far. Dizzyness, if I don't eat when I take the pill. I've noticed my skin at the end of the day definitely is not as oily as it was before, and if I don't put a lot of lotion on my face at bedtime I wake up looking crazy like my skin is just flaking off of my body. My scalp is a little itchy. But honestly I was expecting more craziness from this drug. I'm still waiting on the acclaimed dramatic skin results, whether good or bad just so I really know it's doing something, but in actuality I've had almost all these symptoms before caused from other things. I mean, probably a little worse with the medication but they're all totally manageable and honestly I'm not even sure rate a blog. But I am glad I'm tracking the progress of my skin. I haven't broken out this badly in a while and I'm sure it'll last at least a bit longer though hopefully it passes soon...
I think the initial breakout is starting. I woke up this morning really broken out with cysts on my forehead, and my cheek, I also have a really painful one right on the edge of my lip. The thing is though, I feel like the little bumps I have all over my face are starting to get smoother. No more weird dreams or nosebleeds, so far.
Hellooo side effects. This stuff is pretty intense. My skin is very dry, which I expected. My lips are dry as well, but not as bad as I was anticipating. Last night I had a CRAZZZYYYY nightmare. My biggest fear is that this stuff is going to make me psycho lol. Anyone else have crazy dreams on accutane? Also, after I woke up I got a nosebleed. So as I'm staring myself in the mirror, shoving tissues up my nose, imagining my life for the remainder of the next 5 months consisting of nosebleeds all the time and possibly losing my mind, I'm beginning to think maybe I underestimated this stuff. So here it is now...me vs. Amnesteem. Btw, I hate the packaging. I had to pry my pill out with a knife last night.
side effects: 1. I get dizzy after taking my pill. Ranging from mild just-got-off-the-marry-go-round dizzy, to severe just-got-hit-by-a-mack-truck dizzy. I was sitting here last night talking to my boyfriend online and it really just like smacked me in the face, I got very suddenly dizzy I couldn't even see. But it calmed down after a few minutes. 2. The dry skin has begun. My lips really aren't that dry so far but my skin is. It's flaking. Last night my hands were so dry, I put antibacterial cleanser on them and the alcohol in it burned SO BAD. But I went to sleep with lotion on and this morning woke up fine. So I'll have to do that with my face too.
But I got my labwork done, waiting on a call from the doctor saying she got my results and I can take some kind of comprehension quiz online saying I won't get pregnant in the next 5 months. She gave me my prescription and it's such a tease because I can't fill it until she approves me after I take that quiz. I'm so impatient...but I should be starting Accutane next week at the latest.